# SDR RRXA003245

- Difficulty date: October 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE RT LWR CLIP LT CENTER WING THRU ACCESS HOLE 516 THRU MID SPAR ACCESS HOLE 560E AT STA XCW +23 & SCW +46 BETWEEN STR 73 - 74, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
